Journal of Integral Equations and Applications

On a Forced Quasilinear Hyperbolic Volterra Equation with Fading Memory

Norimichi Hirano

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 3, Number 4 (1991), 527-548.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hirano, Norimichi. On a Forced Quasilinear Hyperbolic Volterra Equation with Fading Memory. J. Integral Equations Applications 3 (1991), no. 4, 527--548. doi:10.1216/jiea/1181075648.

Export citation


  • C.M. Dafermos and J.A. Nohel, Energy methods for a nonlinear hyperbolic Volterra integrodifferential equation, Comm. PDE 4 (1979), 219-278.
  • --------, A nonlinear hyperbolic Volterra equation in viscoelasticity, Amer. J. Math. Supplement (1981), 87-116.
  • E. Feireisl, Forced vibrations in one-dimensional nonlinear viscoelasticity, J. Integral Equations Appl., to appear.
  • W.J. Hrusa and J.A. Nohel, The Cauchy problem in one-dimensional nonlinear viscoelasticity, J. Differential Equations 64 (1985), 388-412.
  • M. Renardy, W.J. Hrusa and J.A. Nohel, Mathematical problems in viscoelasticity, Pitman Monographs and Surveys in Pure and Applied Math. 55, Longman, 1987.
  • G.S. Jordan, O.J. Staffans and R.L. Wheeler, Local analyticity in weighted $L^1$-spaces and applications to stability problems for Volterra equations, Trans. Amer. Math. Soc. 274 (1982), 749-782.
  • R.C. MacCamy, An integro-differential equation with applications in heat flow, Quart. Appl. Math. 35 (1977), 1-19.
  • --------, A model for one-dimensional, nonlinear viscoelasticity, Quart. Appl. Math. 35 (1977), 21-33.
  • A. Matumura, Global existence and asymptotics of solutions of the second order quasilinear hyperbolic equations with first order dissipation, Publ. Res. Inst. Math. Sci. Kyoto Univ. A13 (1977), 349-379.
  • J.A. Nohel, R.C. Rogers and A.E. Tozabaras, Weak solutions for a nonlinear system in viscoelasticity, Comm. Partial Diff. Equations 13 (1988), 97-127.
  • O.J. Staffans, On a nonlinear hyperbolic Volterra equation, SIAM J. Math. Anal. 11 (1980), 793-812.